# SDR ASOA201704034017

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 20,910 hours, 13,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA41106006
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE EXTERIOR EMERGENCY LIGHT BY THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
